By the same authors

From the same journal

Multiplicative zero-one laws and metric number theory

Research output: Contribution to journalArticle



Publication details

JournalActa Arithmetica
DateE-pub ahead of print - 3 Dec 2010
DatePublished (current) - Jun 2013
Issue number2
Number of pages14
Pages (from-to)101-114
Early online date3/12/10
Original languageEnglish


We develop the classical theory of Diophantine approximation without assuming monotonicity or convexity. A complete `multiplicative' zero-one law is established akin to the `simultaneous' zero-one laws of Cassels and Gallagher. As a consequence we are able to establish the analogue of the Duffin-Schaeffer theorem within the multiplicative setup. The key ingredient is the rather simple but nevertheless versatile `cross fibering principle'. In a nutshell it enables us to `lift' zero-one laws to higher dimensions.

Bibliographical note

This is an author-produced version of a paper accepted for publication. Uploaded with permission of the publisher/copyright holder. Further copying may not be permitted; contact the publisher for details

    Research areas

  • Diophantine approximation, zero-one laws, Duffin-Schaeffer conjecture

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations